# SDR N6WA20131006001

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,322 hours, 14,506 cycles
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AHRS FAILED IN FLIGHT, R & R NR 1 AHRS IAW AMM 34-21-01.  OPS CHECKED GOOD AT THIS TIME.
